RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2014, Volume 18, Issue 1, Pages 149–156 (Mi adm487)  

RESEARCH ARTICLE

Effective ring

B. V. Zabavsky, B. M. Kuznitska

Department of Mechanics and Mathematics, Ivan Franko National Univ., Lviv, Ukraine

Abstract: In this paper we will investigate commutative Bezout domains whose finite homomorphic images are semipotent rings. Among such commutative Bezout rings we consider a new class of rings and call them an effective rings. Furthermore we prove that effective rings are elementary divisor rings.

Keywords: Bezout ring, exchange ring, clean ring, effective ring, elementary divisor ring, idempotent of stable range 1, neat ring.

Full text: PDF file (308 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 13F99
Received: 04.01.2014
Revised: 26.07.2014
Language:

Citation: B. V. Zabavsky, B. M. Kuznitska, “Effective ring”, Algebra Discrete Math., 18:1 (2014), 149–156

Citation in format AMSBIB
\Bibitem{ZabKuz14}
\by B.~V.~Zabavsky, B.~M.~Kuznitska
\paper Effective ring
\jour Algebra Discrete Math.
\yr 2014
\vol 18
\issue 1
\pages 149--156
\mathnet{http://mi.mathnet.ru/adm487}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3283028}


Linking options:
  • http://mi.mathnet.ru/eng/adm487
  • http://mi.mathnet.ru/eng/adm/v18/i1/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:151
    Full text:67
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020